I was on brand name Synthroid and had no problems, the palps went away etc. I have been on generic for 3 months and the palps returned when I started this fourth generic prescription. I feel like crap again. I did labs on thursday and have an appointment on Monday afternoon. I'm telling her to put me back on the brand name synthroid. Has anyone experienced this. I have treated Graves Disease. I feel as bad as I did when I was on a lower dose of Synthroid. The palps are really bothering me to the point that I'm going to tell her I want propanolol. I haven't been on it in a long time. Since January. There has to be a reason. They started again when I just got the new refill. I've been having them for a week and I'm going nuts. Have upped my anti-anxiety meds.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...